# SDR 2000UALA00522

- Difficulty date: September 2, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N321UA
- Make and model: Boeing 737322
- Aircraft serial: 23953
- Aircraft time: 39,112 hours, 20,803 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS NR 1 WINDOW IS CRACKED.  *S/D*  REPLACED CRACKED WINDOW.
